| Catalog Number |
337146 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/05/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that carryover was observed on patient samples during use with the bd facs¿ lyse wash assistant.The following information was provided by the initial reporter: we analyzed two of the three ¿pirs¿- lwas: (b)(6), sn (b)(6).Also lwa with sn (b)(6) was analyzed as a reference for carryover.It was not possible to check also lwa (b)(6), it should be tested.All three lwas were checked for carry over and also for cell loss, using stained whole blood.Carryover off all checked systems was lower than 50 ppm, meet specification.Selective cell loss could not be detected with lysed whole blood in all three systems carryover of cellular material from one secondary tube into another during lqc program duo lyse with wash cd19 bv510 low/cd bv421 high population, pir3011630.
Additional Manufacturer Narrative
E.1.Initial reporter address 1: (b)(6).H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
It was reported that carryover was observed on patient samples during use with the bd facs¿ lyse wash assistant.The following information was provided by the initial reporter: we analyzed two of the three ¿pirs¿- lwas: k33714600282 (b)(4), sn (b)(6).Also lwa with sn k3314600522 (b)(4) was analyzed as a reference for carryover.It was not possible to check also lwa k33714600630, it should be tested.All three lwas were checked for carry over and also for cell loss, using stained whole blood.Carryover off all checked systems was lower than 50 ppm, meet specification.Selective cell loss could not be detected with lysed whole blood in all three systems carryover of cellular material from one secondary tube into another during lqc program duo lyse with wash cd19 bv510 low/cd bv421 high population, (b)(4).
Additional Manufacturer Narrative
After further evaluation of the complaint, it has been determined that the previously submitted report was sent in error.Customer stated "carryover off all checked systems was lower than 50 ppm, meet specification." fse also confirmed that the carryover was (b)(4) which is in specification.Therefore, this is not considered to be a reportable malfunction.